# SDR SWAA2021080397094

- Difficulty date: July 1, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 21,354 hours, 9,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FLOOR PANEL 120BF EDGES HAVE CORROSION / EVALUATED CORROSION ON FWD CARGO FLOOR PANEL 120BF IAW B 737 SRM 53-00-50-1A-1 FOUND TO BE OUT OF LIMITS EXCEEDS 20' IN LENGTH REPLACED PANEL BY FABRICATION IAW B 737 AMM 25-52-01-201-801 TREATED & PRIMED NEW PANEL IAW B 737 AMM 51-21-41-370-801 & 51-21-72-370-804
